Publicado

2004-06-01

Hölder-continuous solution for a nonlinear elasticity system

Palabras clave:

Hölder-Continuous solutions, Cauchy problem, Riemann invariants, 2000 Mathematics Subject Classification, Primary: 35B40, Secondary: 35L65 (en)

Descargas

Autores/as

  • Gilberto Pérez P. Universidad Pedagógica y Tecnológica de Colombia, Tunja
  • Leonardo Rendón A. Universidad Nacional de Colombia Bogotá, Colombia

Abstract. In this paper the Cauchy problem for a non-linear elasticity system in Lagrange coordinates is considered. Using the method of null viscosity we prove the existence of Hölder-Continuous solutions for the non-linear elasticity system vt — ux = 0, ut — σ (v)x = 0.

Referencias

R. A. Adams, Sobolev Spaces, Academies Press Inc., 1975.

K. N. Chueh, C. C. Conley & J. Smoller, Positively Invariants for System of Linear Diffusion Equations, Ind. Univ. Math. J. 26, 373-392, 1977

R. J. Diperna, Convergence of Approximate Solutions to Conservations Laws, Arch. Rat., Mch. Anal. 8 2 (1983), 27-70.

F. N. Hermano, Compacidade Compensada Aplicada às Leis Conservaçao, 19 Coloquio Brasileiro de Matemática.

D. Hoff & J. Smoller, Solutions in Large for Certain Nonlinear Parabolic System, Ann. Inst. Henri Poincare, 2 no 3 (1985), 213-235.

P. D. Lax, Hyperbolic Systems of Conservations Laws II, Comm. Pure Appl. Math. 10, 1957.

Yun-guang Lu, The Global Holder-Continuous Solution of Isentropic Gas Dynamics, Proc. Roy. Soc. Edinburg Sect. 1 2 3 (1993), 231-238.

Yun-guang Lu, The Global Holder-Continuous Solution of nonstrictly Hyperbolic System, J. Partial Differential Equations, (1994), 132-142.

Yun-guang Lu, Hyperbolic conservation laws and the compensated compactness method, Chapman & Hall/CRC. 2003.

O. A. Ladysenskaya, V. Solonnikov & N. N. Uraltseva, Linear and quasilinear equations of parabolic type, Amer. Math. Soc. Transl., 1968.

D. Serre, Systems of Conservation Laws, Vols. 1,2, Cambridge University Press: Cambridge, 1999, 2000

J. Smoller, Shock Waves and Reaction-Diffusion Equations, ed . Springer Verlag, 1983.

Cómo citar

APA

Pérez P., G., & Rendón A., L. (2004). Hölder-continuous solution for a nonlinear elasticity system. Revista Colombiana de Matemáticas, 38(2), 53–63. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/94321

ACM

[1]
Pérez P., G. y Rendón A., L. 2004. Hölder-continuous solution for a nonlinear elasticity system. Revista Colombiana de Matemáticas. 38, 2 (jul. 2004), 53–63.

ACS

(1)
Pérez P., G.; Rendón A., L. Hölder-continuous solution for a nonlinear elasticity system. rev.colomb.mat 2004, 38, 53-63.

ABNT

PÉREZ P., G.; RENDÓN A., L. Hölder-continuous solution for a nonlinear elasticity system. Revista Colombiana de Matemáticas, [S. l.], v. 38, n. 2, p. 53–63, 2004. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/94321. Acesso em: 21 may. 2022.

Chicago

Pérez P., Gilberto, y Leonardo Rendón A. 2004. «Hölder-continuous solution for a nonlinear elasticity system». Revista Colombiana De Matemáticas 38 (2):53-63. https://revistas.unal.edu.co/index.php/recolma/article/view/94321.

Harvard

Pérez P., G. y Rendón A., L. (2004) «Hölder-continuous solution for a nonlinear elasticity system», Revista Colombiana de Matemáticas, 38(2), pp. 53–63. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/94321 (Accedido: 21mayo2022).

IEEE

[1]
G. Pérez P. y L. Rendón A., «Hölder-continuous solution for a nonlinear elasticity system», rev.colomb.mat, vol. 38, n.º 2, pp. 53–63, jul. 2004.

MLA

Pérez P., G., y L. Rendón A. «Hölder-continuous solution for a nonlinear elasticity system». Revista Colombiana de Matemáticas, vol. 38, n.º 2, julio de 2004, pp. 53-63, https://revistas.unal.edu.co/index.php/recolma/article/view/94321.

Turabian

Pérez P., Gilberto, y Leonardo Rendón A. «Hölder-continuous solution for a nonlinear elasticity system». Revista Colombiana de Matemáticas 38, no. 2 (julio 1, 2004): 53–63. Accedido mayo 21, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/94321.

Vancouver

1.
Pérez P. G, Rendón A. L. Hölder-continuous solution for a nonlinear elasticity system. rev.colomb.mat [Internet]. 1 de julio de 2004 [citado 21 de mayo de 2022];38(2):53-6. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/94321

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

6